Alert archive / Michigan / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 13, NWS Detroit, MI

May 25, 2019Monroe County, Washtenaw County, Wayne County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at May 25, 2019, 3:41 PM EDT for Monroe County, Washtenaw County, Wayne County, Michigan. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2019, 3:41 PM EDT (19:41 UTC)
Expired
May 25, 2019, 4:18 PM EDT
In force
37 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Monroe County, MI, Washtenaw County, MI, Wayne County, MI

The radar

The Detroit radar (KDTX), 76 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:00 PM EDTTSTM WND DMG3 N Flat Rock, MITREE DOWN NEAR TELEGRAPH AND WEST ROAD.
May 25, 4:05 PM EDTTSTM WND DMG1 N Monroe, MILARGE TREE LIMB DOWN PARTIALLY BLOCKING M125 BETWEEN GROVE AND COLE ROADS.
May 25, 4:15 PM EDTTSTM WND GST 406 E Flat Rock, MIMEASURED AT GROSSE ILE AIRPORT KONZ.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

395 
WUUS53 KDTX 251941
SVRDTX
MIC115-161-163-252030-
/O.NEW.KDTX.SV.W.0013.190525T1941Z-190525T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
341 PM EDT Sat May 25 2019

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Northern Monroe County in southeastern Michigan...
  Southwestern Wayne County in southeastern Michigan...
  Southeastern Washtenaw County in southeastern Michigan...

* Until 430 PM EDT.

* At 341 PM EDT, a severe thunderstorm was located near Milan, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near, 
  Milan around 345 PM EDT.
  Belleville, Maybee and Willis around 355 PM EDT.
  Carleton around 405 PM EDT.
  Flat Rock around 415 PM EDT.
  Grosse Ile around 420 PM EDT.

Other locations impacted by this severe thunderstorm include Newport,
Brownstown Township, Whittaker, Gibraltar, Estral Beach, Sumpter
Township, New Boston, South Rockwood, Woodland Beach and Stony Point.

People attending Sumpter County Fest should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4205 8370 4221 8357 4217 8313 4212 8312
      4205 8315 4202 8314 4196 8317 4190 8325
      4190 8330 4185 8335
TIME...MOT...LOC 1941Z 280DEG 40KT 4213 8373 

HAIL...<.75IN
WIND...60MPH
 
$$

DRK
3 follow-up statements
583 
WWUS53 KDTX 251957
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
357 PM EDT Sat May 25 2019

MIC161-252006-
/O.CAN.KDTX.SV.W.0013.000000T0000Z-190525T2030Z/
Washtenaw MI-
357 PM EDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHTENAW COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4197 8357 4198 8358 4220 8342 4217 8313
      4213 8312 4205 8315 4202 8314 4196 8317
      4190 8325 4190 8330 4188 8333
TIME...MOT...LOC 1956Z 276DEG 35KT 4210 8333 

$$

MIC115-163-252030-
/O.CON.KDTX.SV.W.0013.000000T0000Z-190525T2030Z/
Monroe MI-Wayne MI-
357 PM EDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN MONROE AND SOUTHWESTERN WAYNE COUNTIES...

At 356 PM EDT, a severe thunderstorm was located over Flat Rock,
moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Flat Rock around 400 PM EDT.
  Trenton and Grosse Ile around 410 PM EDT.

Other locations impacted by this severe thunderstorm include Newport,
Brownstown Township, Gibraltar, Estral Beach, New Boston, South
Rockwood, Woodland Beach, Stony Point, Riverview and Rockwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4197 8357 4198 8358 4220 8342 4217 8313
      4213 8312 4205 8315 4202 8314 4196 8317
      4190 8325 4190 8330 4188 8333
TIME...MOT...LOC 1956Z 276DEG 35KT 4210 8333 

HAIL...<.75IN
WIND...60MPH
 
$$

TF
044 
WWUS53 KDTX 252010
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
410 PM EDT Sat May 25 2019

MIC115-163-252030-
/O.CON.KDTX.SV.W.0013.000000T0000Z-190525T2030Z/
Monroe MI-Wayne MI-
410 PM EDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN MONROE AND SOUTH CENTRAL WAYNE COUNTIES...

At 410 PM EDT, a severe thunderstorm was located near Grosse Ile, or
7 miles east of Flat Rock, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Monroe and south central Wayne Counties, including the
following locations... Gibraltar, Estral Beach, South Rockwood,
Woodland Beach, Stony Point, Woodhaven, Riverview, Rockwood and
Detroit Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4193 8333 4218 8325 4217 8313 4213 8312
      4206 8315 4202 8314 4197 8316 4190 8325
TIME...MOT...LOC 2010Z 280DEG 40KT 4207 8312 

HAIL...<.75IN
WIND...60MPH
 
$$

TF
490 
WWUS53 KDTX 252018
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
418 PM EDT Sat May 25 2019

MIC115-163-252028-
/O.CAN.KDTX.SV.W.0013.000000T0000Z-190525T2030Z/
Monroe MI-Wayne MI-
418 PM EDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE AND SOUTH
CENTRAL WAYNE COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

LAT...LON 4193 8333 4218 8325 4217 8313 4213 8312
      4206 8315 4202 8314 4197 8316 4190 8325
TIME...MOT...LOC 2016Z 280DEG 40KT 4205 8300 

$$

TF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 1:25 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 25, 1:25 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
125 PM EDT Sat May 25 2019

.AVIATION...

TAFs are front end loaded with concerns as winds will be gusty out
of the southwest to around 25 knots and a period of scattered
thunderstorms from 18-22Z. Activity has already began as of 17Z with
storms initiating west, south and east of the area. Forcing will
arrive over the next few hours looking to focus better chances in the
aforementioned window of time. Outside of CIG/VSBY restrictions with
thunderstorm activity, primarily VFR conditions with rapid clearing
behind a cold front later this evening. Winds will drop off this
evening while veering from southwest today to northwesterly tonight.
The front will become stalled west to east near the state line with
the next system riding along it early Sunday morning. At this point
looks to be just a CIG issue with precip holding to the south.

For DTW...Best chance for thunderstorm activity will be from 19-22Z
though cannot rule out an isolated storm popping up prior to that.
CIGs will become MVFR near the storms and once again late tonight
with a weak system passing to the south, otherwise VFR.

.DTW THRESHOLD PROBABILITIES...

* Moderate for tstorms in DTW airspace 18-22z.

* Moderate for CIGS of 5kft or less this afternoon. Low for early
  Sunday morning.

&&

.PREV DISCUSSION...
Issued at 1148 AM EDT Sat May 25 2019

UPDATE...

The morning update holds the line on convective potential for this
afternoon. Early runs of high res guidance seem too weak/late for
storms in SE Michigan despite bands of showers upstream extending
from Illinois into northern Lower Michigan which indicate larger
scale forcing is available. That being the case, the prudent approach
is to respect convective potential from mid to late afternoon into
early evening as daytime heating ramps up across southern Lower
Michigan. Late morning satellite imagery shows more than adequate
breaks in mid and high clouds for strong surface heating and as warm
sector dewpoint surges into the mid and upper 60s. The result should
be some realization of surface based CAPE around 2000 J/kg already
shown in hourly mesoanalysis combined with a strong unidirectional
wind profile punctuated by speed near 60 knots at 500 mb. A best
estimate on timing is multicell cluster development 18-21Z presenting
mainly a large hail threat south of the Tri Cities and northern
Thumb where earlier heavy rainfall occurred. Storms then increase
coverage and upscale into line segments with both large hail and
damaging wind threats before exiting into Canada/Ohio late afternoon
into early evening.

PREV DISCUSSION...
Issued at 348 AM EDT Sat May 25 2019

DISCUSSION...

Deep layer warm/moist air advection well underway early this
morning, sustained via a strengthening southwest gradient defining
the backside of a slowly departing upper ridge axis. A rapid
deterioration in mid level stability as this process unfolds driving
a corridor of elevated convection stretching primarily from south-
central lake MI northeast into the Tri-cities and thumb region.
Meaningful mid level forcing will maintain residence through roughly
mid morning across this corridor, before stripping northeast. This
will maintain a window for additional development, with any stronger
cells carrying the potential for small hail given the underlying
instability above the residual near surface stable layer.

Warm sector environment takes firm residence locally today, as the
post-warm frontal airmass offers dewpoints of mid to possibly upper
60s by afternoon. While ensuing diabatic heating could be limited to
some degree by high cloud debris from upstream convection,
expectation for at least moderate insolation potential will establish
an environment characterized by steep low level lapse rates for the
afternoon period. Potential for the profile to remain slightly capped
given proximity to the elevated height field just to the east. This
suggests convective initiation will require some tangible forced
ascent, which still remains somewhat ill-defined at this stage.
Upstream convective trends through the morning will likely offer
greater insight, as the possibility does exist for a remnant MCV to
arrive coincident with peak heating. A localized response may also
tend to focus near any ensuing outflow from early day activity and/or
along a pre-frontal trough, with subsequent expansion in coverage
thereafter. A general consensus of hi res model guidance continue to
suggest the main window for convective development is centered 18z-
22z, with greater potential with south/eastward extent. The
underlying environment would be supportive of organized multicell and
linear structures, capable of both a wind and large hail threat
during this time.

Ongoing height falls focused mainly north of the border will ease a
weak cold front into southeast Michigan tonight. This will bring a
gradual increase in stability from north to south as low level
drying commences in developing northerly flow. Southward progress of
the front will tend to slow with time as the boundary becomes
increasingly parallel with the mid level westerly flow. This will
maintain a limited window for a secondary period of weak convection
near the Ohio border overnight, as upstream convection spills
eastward into the greater instability reservoir residing across the
Ohio valley.

A slightly cooler and drier environment will continue to seep into
SE Michigan Sunday as the near surface boundary sags into Ohio and
high pressure centers over the northern great lakes. With that said,
there remains a signal within the model spectrum for some degree of
convective debris to spill downstream and wash across lower Michigan
during the daylight period. High degree of uncertainty given the
setup and dependence on upstream evolution, but still worthy of a
shower mention within a more pessimistic cloud forecast across
southern sections. Temperatures will reside on the seasonable side,
with highs in the 70s.

Renewed strengthening of southwest flow along the western flank of
the prevalent subtropical ridge will initiate another solid period
of warm air advection across the midwest and great lakes early next
week. This process may occur as early as late Monday locally, but
will emerge in earnest Monday night backed by low level jet forcing
and the possibility of a shortwave rippling across the advancing
thermal gradient. Given the potential forcing and northward
transport of moisture, this setup could yield a more widespread
period of rainfall or elevated MCS during this time. Mild/moist
conditions then in place for the midweek period, maintaining the
potential for episodic bouts of showers and thunderstorms.

MARINE...

A pervasive thunderstorm threat remains the primary marine weather
highlight to begin the weekend. Low pressure moving across the
northern Great Lakes supports scattered to numerous storms across
all marine areas for the remainder of the pre-dawn hours with
potential for small hail. The associated cold front then forces
activity mainly south of Lake Huron this afternoon but with greater
severe weather potential for both wind and hail into this evening.
Marine conditions otherwise consist of light to moderate wind and
minimal wave impacts outside of thunderstorms. High pressure then
brings dry weather to a larger portion of marine areas Sunday with
the possible exception of western Lake Erie. Showers and
thunderstorms increase again across the central Great Lakes Monday
night.

HYDROLOGY...

Ongoing thunderstorms mainly north of M-59 will exit the area
shortly after sunrise bringing basin-rainfall up to to one half inch
with localized amounts of around 1 inch. The threat for t-storms
will shift southeast into the Detroit Area this afternoon when
similar rainfall potential can be expected. Locally higher rainfall
totals are possible where multiple storms occur over the same area,
however the potential for flooding is limited by rapid storm motion.
The most likely flooding hazards are ponding of water on roads and
in prone areas during brief heavy rainfall.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

AVIATION.....DRK
UPDATE.......BT
DISCUSSION...MR
MARINE.......JVC
HYDROLOGY....JVC

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, May 25, 3:55 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
355 AM EDT Sat May 25 2019

MIZ047>049-053>055-060>063-068>070-075-076-082-083-260800-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
355 AM EDT Sat May 25 2019

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms, mainly during the afternoon and
evening hours. The potential does exist for storms to become severe,
with the main window centered between 2 pm and 6 pm. The strongest
storms will be capable of producing damaging wind gusts up to 60 mph,
large hail and locally heavy rainfall. Storms will track to the east
at 45 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a low chance of non-severe thunderstorms near the Ohio
border on Sunday.

The chance of thunderstorms exists areawide late Monday through
Wednesday as a moist and unstable environment takes residence across
the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-260800-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
355 AM EDT Sat May 25 2019

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms, mainly during the afternoon and
evening hours. The potential does exist for storms to become severe,
with the main window centered between 2 pm and 6 pm. The strongest
storms will be capable of producing damaging wind gusts up to 55
knots, large hail and locally heavy rainfall. Storms will track to
the east at 40 knots.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a low chance of non-severe thunderstorms near the Ohio
border on Sunday.

The chance of thunderstorms exists areawide late Monday through
Wednesday as a moist and unstable environment takes residence across
the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

MR

In the hours before

Local storm report, May 25, 10:12 AM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1012 AM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 NW COLUMBIAVILLE      43.18N 83.44W
05/25/2019  M2.59 INCH       LAPEER             MI   TRAINED SPOTTER

            5 HOUR RAINFALL TOTAL.

&&

DKOOK
Local storm report, May 25, 12:13 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1213 PM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       2 W LAPEER              43.05N 83.36W
05/25/2019  M1.02 INCH       LAPEER             MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

1000 AM     HEAVY RAIN       CARO                    43.49N 83.40W
05/25/2019  M1.52 INCH       TUSCOLA            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0910 AM     HEAVY RAIN       1 SE FRANKENMUTH        43.32N 83.73W
05/25/2019  M4.12 INCH       SAGINAW            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       SAGINAW                 43.42N 83.95W
05/25/2019  M2.45 INCH       SAGINAW            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0730 AM     HEAVY RAIN       8 NW SAGINAW            43.50N 84.06W
05/25/2019  M1.58 INCH       SAGINAW            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0730 AM     HEAVY RAIN       LEXINGTON               43.27N 82.53W
05/25/2019  M2.91 INCH       SANILAC            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       OWOSSO                  43.00N 84.18W
05/25/2019  M1.05 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       2 WNW CLIO              43.19N 83.77W
05/25/2019  M2.74 INCH       GENESEE            MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       VASSAR                  43.37N 83.58W
05/25/2019  M4.32 INCH       TUSCOLA            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0630 AM     HEAVY RAIN       CASS CITY               43.60N 83.18W
05/25/2019  M1.08 INCH       TUSCOLA            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0630 AM     HEAVY RAIN       YALE                    43.13N 82.80W
05/25/2019  M2.51 INCH       ST. CLAIR          MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

&&

KDK
Local storm report, May 25, 12:17 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1217 PM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 NW COLUMBIAVILLE      43.18N 83.44W
05/25/2019  M2.59 INCH       LAPEER             MI   TRAINED SPOTTER

            5 HOUR RAINFALL TOTAL.

0630 AM     HEAVY RAIN       CASS CITY               43.60N 83.18W
05/25/2019  M1.08 INCH       TUSCOLA            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0630 AM     HEAVY RAIN       YALE                    43.13N 82.80W
05/25/2019  M2.51 INCH       ST. CLAIR          MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0658 AM     HEAVY RAIN       2 N SAGINAW             43.45N 83.95W
05/25/2019  M1.50 INCH       SAGINAW            MI   TRAINED SPOTTER

            5 HOUR STORM TOTAL

0700 AM     HEAVY RAIN       OWOSSO                  43.00N 84.18W
05/25/2019  M1.05 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       2 WNW CLIO              43.19N 83.77W
05/25/2019  M2.74 INCH       GENESEE            MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       VASSAR                  43.37N 83.58W
05/25/2019  M4.32 INCH       TUSCOLA            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0726 AM     HEAVY RAIN       SHIELDS                 43.42N 84.07W
05/25/2019  M1.62 INCH       SAGINAW            MI   TRAINED SPOTTER

            5 HOUR STORM TOTAL

0730 AM     HEAVY RAIN       8 NW SAGINAW            43.50N 84.06W
05/25/2019  M1.58 INCH       SAGINAW            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0730 AM     HEAVY RAIN       LEXINGTON               43.27N 82.53W
05/25/2019  M2.91 INCH       SANILAC            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0732 AM     HEAVY RAIN       2 W PECK                43.26N 82.86W
05/25/2019  M1.81 INCH       SANILAC            MI   TRAINED SPOTTER

            6 HOUR STORM TOTAL

0734 AM     HEAVY RAIN       4 WSW CHESANING         43.17N 84.21W
05/25/2019  M1.40 INCH       SAGINAW            MI   TRAINED SPOTTER

            6 HOUR STORM TOTAL

0800 AM     HEAVY RAIN       SAGINAW                 43.42N 83.95W
05/25/2019  M2.45 INCH       SAGINAW            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0910 AM     HEAVY RAIN       5 E DAVISON             43.04N 83.42W
05/25/2019  M1.20 INCH       LAPEER             MI   TRAINED SPOTTER

            5 HOUR STORM TOTAL

0910 AM     HEAVY RAIN       1 SE FRANKENMUTH        43.32N 83.73W
05/25/2019  M4.12 INCH       SAGINAW            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

1000 AM     HEAVY RAIN       CARO                    43.49N 83.40W
05/25/2019  M1.52 INCH       TUSCOLA            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

1030 AM     HEAVY RAIN       2 W LAPEER              43.05N 83.36W
05/25/2019  M1.02 INCH       LAPEER             MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

&&

KDK
Special weather statement, May 25, 2:22 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
222 PM EDT Sat May 25 2019

MIZ061-062-251915-
Genesee MI-Lapeer MI-
222 PM EDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR LAPEER AND SOUTHEASTERN GENESEE
COUNTIES UNTIL 315 PM EDT...

At 221 PM EDT, Doppler radar indicated a strong thunderstorm near
Burton, or near Flint, moving east at 40 mph.

Winds in excess of 40 mph and pea size hail will be possible with
this storm.

This strong thunderstorm will be near...
  Grand Blanc and Crossroads Village around 225 PM EDT.
  Burton and Goodrich around 230 PM EDT.
  Davison around 235 PM EDT.
  Hadley around 240 PM EDT.
  Lapeer and Metamora around 250 PM EDT.
  Dryden and Lum around 300 PM EDT.
  Imlay City around 305 PM EDT.

Other locations impacted by this storm include Atlas, Goodland
Township, Attica, Rankin, Elba, Kings Mill and Thornville.

LAT...LON 4289 8309 4288 8345 4288 8357 4287 8369
      4286 8369 4286 8376 4307 8382 4320 8300
      4289 8299
TIME...MOT...LOC 1821Z 257DEG 36KT 4297 8368

DRK
Special weather statement, May 25, 2:44 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
244 PM EDT Sat May 25 2019

MIZ049-054-055-062-063-251945-
Huron MI-Tuscola MI-Sanilac MI-Lapeer MI-St. Clair MI-
244 PM EDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCOLA...SANILAC...
LAPEER...ST. CLAIR AND SOUTHEASTERN HURON COUNTIES UNTIL 345 PM
EDT...

At 243 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Ubly to Hadley. Movement was east at 40 mph.

Winds in excess of 40 mph and pea size hail will be possible with
these storms.

Strong thunderstorms will be near...
  Forestville around 300 PM EDT.
  Dryden around 305 PM EDT.
  Imlay City and Almont around 310 PM EDT.
  Capac around 320 PM EDT.
  Memphis and Emmett around 330 PM EDT.
  Port Huron and Marysville around 345 PM EDT.

Other locations impacted by these storms include Goodland Township,
White Rock, Amador, Juhl, Silverwood, New Greenleaf, Fort Gratiot,
Deford, Fargo and Helena.

LAT...LON 4296 8242 4291 8246 4289 8274 4288 8345
      4325 8347 4364 8324 4379 8306 4387 8262
      4317 8247 4306 8242
TIME...MOT...LOC 1843Z 267DEG 36KT 4372 8282 4294 8341

DRK
Special weather statement, May 25, 3:32 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
332 PM EDT Sat May 25 2019

MIZ075-076-082-083-252030-
Lenawee-Monroe-Washtenaw-Wayne-
332 PM EDT Sat May 25 2019

...A LINE OF SHOWERS WILL AFFECT MONROE...WAYNE...NORTHEASTERN
LENAWEE AND SOUTHEASTERN WASHTENAW COUNTIES...

At 332 PM EDT, radar indicated showers were located along a line
extending from Dixboro to near Britton. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these showers.

These showers will be near...
  Ypsilanti and Dixboro around 335 PM EDT.
  Dundee and Belleville around 345 PM EDT.
  Canton around 350 PM EDT.
  Ida around 355 PM EDT.
  Romulus and Maybee around 400 PM EDT.
  Taylor, Monroe and Greenfield Village around 405 PM EDT.
  Carleton, Dearborn and Wyandotte around 410 PM EDT.
  Detroit around 415 PM EDT.

Other locations impacted by these showers include Newport,
Melvindale, Whittaker, Gibraltar, New Boston, Woodland Beach,
Ridgeway, Stony Point, Bolles Harbor and Rockwood.

These showers may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4188 8398 4234 8370 4240 8286 4236 8288
      4232 8306 4229 8309 4224 8313 4212 8312
      4205 8315 4199 8313 4190 8325 4190 8330
      4184 8335
TIME...MOT...LOC 1932Z 263DEG 36KT 4229 8366 4196 8387

TF

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 12:44 AM EDTSpecial Weather StatementDTXShiawassee61 min
May 25, 1:41 AM EDTSpecial Weather StatementDTXBay, Genesee, Lapeer, Midland, Saginaw, Shiawassee and 1 more2 hr
May 25, 2:59 AM EDTSpecial Weather StatementDTXGenesee, Huron, Lapeer, Saginaw, Saint Clair, Sanilac and 2 more2 hr
May 25, 4:45 AM EDTAreal Flood AdvisoryDTXGenesee, Lapeer, Saginaw, Tuscola8 hr
May 25, 5:07 AM EDTAreal Flood AdvisoryDTXSaint Clair, Sanilac7 hr
May 25, 7:20 AM EDTAreal Flood WarningDTXSaginaw, Tuscola5 hr
May 25, 9:15 AM EDTAreal Flood AdvisoryDTXLapeer, Sanilac, Tuscola3 hr
May 25, 12:50 PM EDTRiver Flood WarningDTXSaginaw56 hr
May 25, 12:50 PM EDTRiver Flood WarningDTXBay, Saginaw4 days
May 25, 2:22 PM EDTSpecial Weather StatementDTXGenesee, Lapeer53 min
May 25, 2:44 PM EDTSpecial Weather StatementDTXLapeer, Saint Clair, Sanilac61 min
May 25, 3:32 PM EDTSpecial Weather StatementDTXMonroe, Wayne58 min
May 25, 3:45 PM EDTSpecial Marine WarningDTX34 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.